MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) HYDRA JAGWIRE¿; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC - COSTA RICA (COYOL) HYDRA JAGWIRE¿; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M00556041
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned guidewire revealed that the core wire of the hydrajagwire was broken and the coating ptfe was peeled (both failures were found in the same section).The complaint was not consistent with the reported event that the distal tip was detached.It is the most likely that the failure found could have been generated due to anatomical/procedural factors, moreover, the outer diameter of the device was found within specification, therefore the most probable root cause of this complaint is operational context.A dhr (device history record) review was performed and no deviation was found.A search of the complaint database confirmed that no similar complaints exist for the specified batch.
 
Event or Problem Description
It was reported to boston scientific corporation that a hydra jagwire¿ guidewire was used during a procedure performed on (b)(6) 2017.According to the complaint, during the procedure, the coating of the guidewire tip came off.The procedure was completed with a new hydra jagwire¿ guidewire.There were no patient complications reported as a result of this event.The patient¿s condition at the conclusion of the procedure was reported to be no patient injury.Investigation results revealed on june 9, 2017 that the core wire is broken.

Brand Name
HYDRA JAGWIRE¿
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6672712
Report Number3005099803-2017-01871
Device Sequence Number10783486
Product Code EZB
UDI-Device Identifier08714729648475
UDI-Public(01)08714729648475(17)20200119(10)0020184503
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2020
Device Model NumberM00556041
Device Catalogue Number5604
Device Lot Number0020184503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2017
Initial Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1